Deformation of torsors under monogenic group schemes
Journal de Théorie des Nombres de Bordeaux, Volume 28 (2016) no. 1, pp. 125-143.

We show that one can always deform torsors over smooth curves under finite and commutative group schemes under the assumption that their Lie algebras have dimension less or equal to 1 and that the torsor does not arise from a proper subgroup. We apply this result to the study of a stack classifying p–covers of curves.

On montre qu’il est toujours possible de déformer des torseurs sous un schéma en groupes fini et plat sur des courbes lisses sous la condition que l’algèbre de Lie du groupe soit de dimension au plus un et que le torseur ne provienne pas d’un sous-groupe propre. On applique ce résultat à l’étude du champs classifiant des recouvrements d’ordre p.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/jtnb.932
Classification: 11G20,  14G20,  14H30
Keywords: Lifting of torsors, Finite flat group schemes, algebraic curves, cotangent complex.
Fabrizio Andreatta 1; Carlo Gasbarri 2

1 Dipartimento di Matematica “Federigo Enriques” Via C. Saldini, 50 20133 Milano ITALY
2 IRMA - Université de Strasbourg 4, rue René Descartes 67000 Strasbourg FRANCE
@article{JTNB_2016__28_1_125_0,
     author = {Fabrizio Andreatta and Carlo Gasbarri},
     title = {Deformation of torsors under monogenic group schemes},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {125--143},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {28},
     number = {1},
     year = {2016},
     doi = {10.5802/jtnb.932},
     mrnumber = {3464615},
     zbl = {1346.14064},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.932/}
}
TY  - JOUR
TI  - Deformation of torsors under monogenic group schemes
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2016
DA  - 2016///
SP  - 125
EP  - 143
VL  - 28
IS  - 1
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.932/
UR  - https://www.ams.org/mathscinet-getitem?mr=3464615
UR  - https://zbmath.org/?q=an%3A1346.14064
UR  - https://doi.org/10.5802/jtnb.932
DO  - 10.5802/jtnb.932
LA  - en
ID  - JTNB_2016__28_1_125_0
ER  - 
%0 Journal Article
%T Deformation of torsors under monogenic group schemes
%J Journal de Théorie des Nombres de Bordeaux
%D 2016
%P 125-143
%V 28
%N 1
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.932
%R 10.5802/jtnb.932
%G en
%F JTNB_2016__28_1_125_0
Fabrizio Andreatta; Carlo Gasbarri. Deformation of torsors under monogenic group schemes. Journal de Théorie des Nombres de Bordeaux, Volume 28 (2016) no. 1, pp. 125-143. doi : 10.5802/jtnb.932. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.932/

[1] D. Abramovich, M. Olsson & A. Vistoli, « Twisted stable maps to tame Artin stacks », J. Algebraic Geom. 20 (2011), no. 3, p. 399-477. | Article | MR: 2786662 | Zbl: 1225.14020

[2] D. Abramovich & M. Romagny, « Moduli of Galois p-covers in mixed characteristics », Algebra Number Theory 6 (2012), no. 4, p. 757-780. | Article | Zbl: 1271.14032

[3] F. Andreatta & C. Gasbarri, « Torsors under some group schemes of order p n  », J. Algebra 318 (2007), no. 2, p. 1057-1067. | Article | Zbl: 1135.14036

[4] P. Berthelot, L. Breen & W. Messing, Théorie de Dieudonné cristalline. II, Lecture Notes in Mathematics, vol. 930, Springer-Verlag, Berlin, 1982, x+261 pages. | Article | Zbl: 0516.14015

[5] T. Ekedahl, « On supersingular curves and abelian varieties », Math. Scand. 60 (1987), no. 2, p. 151-178. | Article | MR: 914332 | Zbl: 0641.14007

[6] L. Illusie, Complexe cotangent et déformations. II, Lecture Notes in Mathematics, Vol. 283, Springer-Verlag, Berlin-New York, 1972, vii+304 pages. | Article | Zbl: 0238.13017

[7] N. Katz, « Serre-Tate local moduli », in Algebraic surfaces (Orsay, 1976–78), Lecture Notes in Math., vol. 868, Springer, Berlin-New York, 1981, p. 138-202. | Article

[8] J. S. Milne, Étale cohomology, Princeton Mathematical Series, vol. 33, Princeton University Press, Princeton, N.J., 1980, xiii+323 pages.

[9] F. Oort & J. Steenbrink, « The local Torelli problem for algebraic curves », in Journées de Géometrie Algébrique d’Angers, Juillet 1979/Algebraic Geometry, Angers, 1979, Sijthoff & Noordhoff, Alphen aan den Rijn—Germantown, Md., 1980, p. 157-204.

[10] J. Tate & F. Oort, « Group schemes of prime order », Ann. Sci. École Norm. Sup. (4) 3 (1970), p. 1-21. | Article | MR: 265368

[11] S. Wewers, « Formal deformation of curves with group scheme action », Ann. Inst. Fourier (Grenoble) 55 (2005), no. 4, p. 1105-1165. | Article | MR: 2157165 | Zbl: 1079.14006

Cited by Sources: